Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Unitary bordism of abelian groups

Author: Erich Ossa
Journal: Proc. Amer. Math. Soc. 33 (1972), 568-571
MSC: Primary 57D90; Secondary 57F99
MathSciNet review: 0293666
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that for a finite abelian group G the bordism group of unitary G-manifolds is a free $ {U_\ast }$-module on even dimensional generators.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D90, 57F99

Retrieve articles in all journals with MSC: 57D90, 57F99

Additional Information

Keywords: Unitary G-manifolds, equivariant bordism group
Article copyright: © Copyright 1972 American Mathematical Society